# SDR SWAA2016033150468

- Difficulty date: March 8, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 42,114 hours, 24,486 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT LT Z ANGLE CORRODED, BETWEEN BS 500+4 - 500A+5.  R & R Z ANGLE IAW SRM.
